# SDR DALA13066596716

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 724-735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BS 724 TO 735 LBL 64.  REMOVED CORROSION FROM FLOOR SUPPORT IAW SRM 51-10-02, PAR 15, UT INSP AREA IAW NDTM PART 4,51-00-10 AND FOUND OUT OF LIMITS IAW SRM 53-00-51 A1.  REMOVED & INSTALLED FLOOR SUPPORT IAW SRM 51-40-05, 51-20-01 PARA 4 & FIG 1, 51-40-02 PARA 4 & PARA 7, AMM 5121-00-377.
